# SDR DALA1152753311

- Difficulty date: September 9, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 690
- Aircraft time: 27,371 hours, 3,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZN 260 - SEAT TRACK Y1959 FR63 CORRODED.  REMOVED AS PER A330 SRM 51-74-00. FR63 EXCEED LIMITS AS PER A330 SRM 53-00-15 (FIG 102) EMMA. SEAT TRACK REMOVED AND REPLACED AS PER A330 SRM 51-42-11.
